# SDR REXA2016012600091

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMER LIGHT TRACK INOPERATIVE.  REPLACED TWO CONNECTORS FOR EMER LIGHT & TRACK IAW ESPM 20-17-31.  OPERATIONS CHECKED GOOD.
